# SDR YENA2021102500718

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 72,018 hours, 26,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 667, HPN-PBI. ON DESCENT DIRTY SOX ODOR AT 6000' ; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10 PER TSM 05-50-00-810/ TSM 05-50-00-810-085D A/C IS OK FOR SERVICE NO ODOR PRESENT
